# SDR UALA2009041401065

- Difficulty date: April 13, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 26,012 hours, 10,201 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR963165
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS TEST FAILS.  MESSAGE EPSU INT LOAD FWD L.  RESEATED CONNECTOR ON EPSU & TESTED OKAY.
